# SDR NACA201505010033

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 727, RBL 18, WL 200 CRACKED CLIP.  DURING INSPECTION, A CRACKED CLIP WHICH SERVES TO SECURE THE UPPER END OF THE RBL 18 VERTICAL BEAM OF THE BS 727 BULKHEAD WAS NOTED. FABRICATED AND INSTALLED A REPLACEMENT CLIP IAW DWG 65-46547, REV DK AND SRM R108. THIS AREA IS NOT PART OF THE BS 727 BULKHEAD, LONGITUDUNAL FLOORBEAM AD AREA, REF KFC MCO 3218, WO 1365527.
